# SDR IPXA2025081524090

- Difficulty date: July 20, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,609 hours, 17,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  MAIN DECK FLOOR STRUCTURE BETWEEN FRAME 79-80 AT Y0 HAS CORROSION.  COMPLIED WITH REPAIR SEAT TRACK, IAW SRM 53-10-16-201 PARAGRAPH 4 FIGURE 201 (REV. 42).
